# SDR A6WA202404288733

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 42,979 hours, 41,781 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501156710
- Part serial: 3031
- Condition: Malfunctioned
- Location: Stndby Attitude
- Part time: 42,889 hours, 41,677 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STANDBY ATTITUDE INDICATOR TUMBLED AFTER TAKE-OFF, INACCURATE DURING FLIGHT.  STBY AI SHOWED LEVEL BEFORE TAKE-OFF AND AFTER LANDING.  ***** AIRCRAFT REMOVED FROM SERVICE ***** R&R STANDBY ATTITUDE IAW AMM 34-23-01. OPS CHECK GOOD AT THIS TIME. P/N 501-1567-10, S/N OFF 3031, S/N ON 2048      SMK
